Quantification of neighbourhood-dependent plant growth by Bayesian hierarchical modelling

Schneider, M.K., Law, R. and Illian, J.B. (2005) Quantification of neighbourhood-dependent plant growth by Bayesian hierarchical modelling. Journal of Ecology, 94 (2). pp. 310-321. ISSN 0022-0477

Abstract

Metadata

Authors/Creators:
  • Schneider, M.K.
  • Law, R. (rl1@york.ac.uk)
  • Illian, J.B.
Institution: The University of York
Academic Units: The University of York > Biology (York)
Depositing User: York RAE Import
Date Deposited: 04 May 2009 15:43
Last Modified: 07 May 2009 07:02
Published Version: http://dx.doi.org/10.1111/j.1365-2745.2005.01079.x
Status: Published
Publisher: Blackwell Publishing Ltd
Identification Number: https://doi.org/10.1111/j.1365-2745.2005.01079.x

Share / Export

Statistics